Jump to content

Tardive dyskinesia, dyskinesia, dystonia or involuntary movements


Recommended Posts

On 11/17/2020 at 6:07 AM, DaBro said:

I’m 26 months out and developed TD 4 months ago. It tends to be minor lasting 5-15 minutes and either happens last thing at night or first thing in the morning. I’m hoping it will pass, especially as it feels like the latest in a long line of symptoms. 

 

How did it come and go for you?

I was put on benzos after having suffered a severe reaction to and then cold turkey withdrawal from Celexa.  Had issues on the benzos too.  When I was midway through taper, the TD started to come out.  When I finally got off the benzos (and another drug, was drug free) it got a bit worse for a time.

 

It was much like you describe often happened in the morning or at night.  Seemed to be when I was most relaxed that's when movements would occur.  Though I did have the odd issue during the day, for some reason often had a mouth movement sometimes during the day. 

 

It did go away, I would expect it should for you as well.  I hope this helps!  It's so disconcerting to have these problems but I found when I finally could accept that it was happening it helped diminish the movements somewhat.  Definitely stress makes them more likely to occur.

I am not a medical professional and nothing I say is a medical opinion or meant to be medical advice, please seek a competent and trusted medical professional to consult for all medical decisions.

 

Link to post
Share on other sites
  • Replies 146
  • Created
  • Last Reply

Top Posters In This Topic

  • UnfoldingSky

    31

  • WiggleIt

    24

  • Wellbutrinsucks

    10

  • Altostrata

    8

Top Posters In This Topic

Popular Posts

I had a mild case of tardive dyskinesia and I recovered.             

WiggleIt recovered from dystonia.

I was put on benzos after having suffered a severe reaction to and then cold turkey withdrawal from Celexa.  Had issues on the benzos too.  When I was midway through taper, the TD started to come out.

6 hours ago, UnfoldingSky said:

I was put on benzos after having suffered a severe reaction to and then cold turkey withdrawal from Celexa.  Had issues on the benzos too.  When I was midway through taper, the TD started to come out.  When I finally got off the benzos (and another drug, was drug free) it got a bit worse for a time.

 

It was much like you describe often happened in the morning or at night.  Seemed to be when I was most relaxed that's when movements would occur.  Though I did have the odd issue during the day, for some reason often had a mouth movement sometimes during the day. 

 

It did go away, I would expect it should for you as well.  I hope this helps!  It's so disconcerting to have these problems but I found when I finally could accept that it was happening it helped diminish the movements somewhat.  Definitely stress makes them more likely to occur.

 

Thanks. Seems a similar pattern. Had the poking and wandering tongue 2 days ago too but I’m hopeful and fairly confident it’s a symptom of healing as it’s when I’m relaxed and it only started 22 months post zero. Altostrata has suggested it may be a sign of healing in her intro topic. Thanks again. 

50 mg Sertraline Nov 2016 to Dec 2016

100 mg Sertraline Jan - March 2017

50 mg Sertraline April - June 2017

25 mg Sertraline July 2017 - Sept 2018

12.5 mg Sertraline Oct 2018

0 mg Nov 1 2018

Link to post
Share on other sites
  • 1 month later...
On 3/2/2014 at 8:15 AM, rapunzel2 said:

extreme tiredness and hypersomnia, which disables me from basically living the life. 

 

but my main question is about TD and from what doses it may be a problem with seroquel? cause I know that people take it in amounts up to 1000mg. 40-50mg seems harmless compared to that, but is it really?

Please check out the book "Toxic Psychiatry by Dr. Peter Breggin" It mentions the dangers of antipsychotics. I am pretty sure I read that Benzos can help psychosis and also tranquilizers. I think these things are totally not needed. They are now damaging little children with them. It is horrible.

Lithium 1989-2007

Seroquel 300mg-900mg(1995-2013) to 800mg to100mg(April 2019): Trazodone 2 weeks 2007   Trileptal May 2019 Took intermittenly until July 2019

Buspar-March 2019 for 4 weeks                                                                                                                   Propranolol 30mg 3X daily withdraw over Oct-Feb to 30mg once a day

Zoloft 100mg-withdrawal(April 2019-October 2019)                                                                                 Trintellex-took for 3 days and got PSSD symptoms-Jan5-8 2020

Withdrew from Seroquel May 2019

 

 

 

 

 

Link to post
Share on other sites

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy